Volume 36, Number 6
Previous Issue Next Issue

Xiangxiang Zhu, Jicheng Li & Zhuosheng Zhang

10.4208/jcm.1704-m2016-0657

J. Comp. Math., 36 (2018), pp. 761-775.

Preview Full PDF Citation 85 1922 Abstract

Bothina El-Sobky & Abdallah Abotahoun

10.4208/jcm.1705-m2016-0735

J. Comp. Math., 36 (2018), pp. 776-791.

Preview Full PDF Citation 66 1626 Abstract

Michael Holst & Christopher Tiee

10.4208/jcm.1705-m2016-0545

J. Comp. Math., 36 (2018), pp. 792-832.

Preview Full PDF Citation 86 5461 Abstract

Carsten Carstensen, Dietmar Gallistl & Yunqing Huang

10.4208/jcm.1705-m2016-0549

J. Comp. Math., 36 (2018), pp. 833-844.

Preview Full PDF Citation 62 1775 Abstract

Zhoufeng Wang & Peiqi Huang

10.4208/jcm.1705-m2017-0009

J. Comp. Math., 36 (2018), pp. 845-865.

Preview Full PDF Citation 66 1610 Abstract

Kaifang Liu, Lunji Song & Shuangfeng Zhou

10.4208/jcm.1705-m2016-0744

J. Comp. Math., 36 (2018), pp. 866-880.

Preview Full PDF Citation 67 1718 Abstract

Cheng Chen, Zaiwen Wen & Yaxiang Yuan

10.4208/jcm.1706-m2016-0721

J. Comp. Math., 36 (2018), pp. 881-902.

Preview Full PDF Citation 76 1773 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80